Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 736408, 19 pages
Research Article

Moment Stability of the Critical Case of PWM Feedback Systems with Stochastic Perturbations

College of Mathematics and Statistics, Chongqing University, Chongqing 400044, China

Received 13 August 2012; Accepted 20 September 2012

Academic Editor: Chuandong Li

Copyright © 2012 Zhong Zhang and Lixia Ye. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Zhong Zhang, Huahui Han, Qiling Zhao, and Lixia Ye, “Stability Analysis of Pulse-Width-Modulated Feedback Systems with Time-Varying Delays,” Mathematical Problems in Engineering, vol. 2014, pp. 1–7, 2014. View at Publisher ยท View at Google Scholar